# SDR SB08037

- Difficulty date: May 29, 2008
- Submitted: June 3, 2008
- Operation: Air carrier
- Aircraft: N421US
- Make and model: Boeing 737401
- Aircraft serial: 23988
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 20131ASMI
- Condition: Discharged
- Location: Aft Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

BDL   MAINTENANCE REPORTED THE EMERGENCY LIGHT BATTERY PACK WAS DISCHARGED AT THE AFT RIGHT-HAND POSITION OF AFT GALLEY CEILING, RIGHT-HAND SIDE OF CENTERLINE OVERHEAD LIGHT. MAINTENANCE REMOVED AND REPLACED THE BATTERY PACK PER MM 33-51-51-2. OPERATIONAL CHECK GOOD.
